# SDR UPS204447

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Te Wedge
- Condition: Delaminated
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND DELAMINATION ON THE INBOARD END UPPER SURFACE OF THE TRAILING EDGE WEDGE, ON THE LEFT WING INBOARD MIDFLAP.  MAINTENANCE REMOVED THE DAMAGED AREA, APPLIED FIBERGLASS AND COMPLETED THE REPAIR PER SRM 51-40-6.
